RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 1, Pages 64–84 (Mi tmf5658)  

This article is cited in 3 scientific papers (total in 3 papers)

Covariant quantization of the bag model

A. E. Dorokhov


Abstract: Semiclassical covariant solutions of the bag model are constructed by means of a canonical Bogolyubov transformation.

Full text: PDF file (1988 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:1, 998–1012

Bibliographic databases:

Received: 15.08.1983

Citation: A. E. Dorokhov, “Covariant quantization of the bag model”, TMF, 61:1 (1984), 64–84; Theoret. and Math. Phys., 61:1 (1984), 998–1012

Citation in format AMSBIB
\Bibitem{Dor84}
\by A.~E.~Dorokhov
\paper Covariant quantization of the bag model
\jour TMF
\yr 1984
\vol 61
\issue 1
\pages 64--84
\mathnet{http://mi.mathnet.ru/tmf5658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=774208}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 1
\pages 998--1012
\crossref{https://doi.org/10.1007/BF01038548}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AGK6100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5658
  • http://mi.mathnet.ru/eng/tmf/v61/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Dorokhov, “Covariant quantization in models of extended objects”, Theoret. and Math. Phys., 70:1 (1987), 35–42  mathnet  crossref  isi
    2. K. A. Sveshnikov, “Quantization in the neighborhood of a classical solution in the theory of a Fermi field”, Theoret. and Math. Phys., 75:2 (1988), 482–487  mathnet  crossref  isi
    3. K. A. Sveshnikov, “Finite-difference effects in quantum field theory and quantization of classical solutions”, Theoret. and Math. Phys., 82:1 (1990), 37–45  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:164
    Full text:54
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019